# SDR 0601283234

- Difficulty date: June 17, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 41,324 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING DOORS L2 AND R2 EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK.  SYSTEM CHECKS GOOD.
